Access count of this item: 118

Files in This Item:
File Description SizeFormat 
1551-06.pdf464.77 kBAdobe PDFView/Open
Title: 年齢構造の入った媒介生物のいる感染症の伝播モデル(第3回生物数学の理論とその応用)
Other Titles: An Age-Structured Model For Vector Borne Diseases(Theory of Biomathematics and its Applications III)
Authors: 霜田, めぐみ  KAKEN_name
Author's alias: Shimoda, Megumi
Issue Date: Apr-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1551
Start page: 29
End page: 34
Appears in Collections:Theory of Biomathematics and its Applications III

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.